# SDR USAA2009073191974

- Difficulty date: July 22, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654587545
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C22 CHECK - LEVEL 2 CORROSION ON CREASE BEAM UPPER SURFACE AT BS 291.5 - BS 294.5, RBL 54.75, WL 208.1.  REPLACED CREASE BEAM UPPER SURFACE AT BS 291.5 - BS 294.5, RBL 54.75, WL 208.1 IAW SRM 51-40-02.
